# SDR QMLA2016031416026

- Difficulty date: March 14, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N642PC
- Make and model: Pilats PC12
- Aircraft serial: 642
- Aircraft time: 5,365 hours, 7,245 cycles
- Engine: Pwa PT6*
- Engine time: 5,205 hours, 6,980 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2721 · Rudder Tab Control System
- Part: Relay
- Part number: 9742001901
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE RUDDER TRIM TAB WASN’T OPERATING & STUCK IN FULL RT POSITION.  UPON ARRIVING, PROCEEDED TO PERFORM A VISUAL INSPECTION OF RUDDER & TRIM SYS, NO VISUAL DAMAGE WAS FOUND AT THAT TIME.  GAINED ACCESS TO THE RUDDER TRIM TAB RELAYS, SWAPPED THE LT & RT RELAYS FOR TROUBLESHOOTING PURPOSE.  FOUND THE RT RELAY WAS INOPERATIVE.  REMOVED RT RUDDER TRIM TAB RELAY & INSTALLED NEW RELAY PN 974-20-01-901 IAW AMM 27-21-00, 27-20-00 & 27-00-00.  PERFORMED OPERATIONAL CHECK & VISUAL INSPECTION FOR FUNCTION OF RUDDER TRIM TAB SYS.  CHECKED OKAY. LOG BOOK ENTRY MADE & CONTACTED MX CONTROL & RETURNED ACFT TO SERVICE.
